# SDR FDEA2018110763109

- Difficulty date: November 6, 2018
- Submitted: November 9, 2018
- Operation: Air carrier
- Aircraft: N954FD
- Make and model: Boeing 757236
- Aircraft serial: 29113
- Aircraft time: 34,538 hours, 20,918 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Computer
- Part number: 4040800911
- Part serial: 97044940
- Condition: Failed
- Stage of operation: TO
- How discovered: O
- Nature of condition: G
- Precautionary procedure: C

## Discrepancy

MDIS  954     34-14  5149     06NOV18  CHA    LOGPAGES:2931156  ON TAKE OFF AT 30KTS GOT OVERSPEED CLACKER AND  CAPT. AIRSPEED IND 450KTS. CLACKER REMAINED ON FOR  OVER 1 MINUTE AFTER TAXI OFF RUNWAY. ON TAXI INTO  GATE LOST ALL CAPT AIRSPEED AND ALTIMETER DATA.  ALSO GOT AUTOTHROTTLE DISCONNECT AND TERRAIN  OVERRIDE FAIL.  TROUBLESHOT ADC BY SWAPPING ADC LEFT AND RIGHT THE                                PROBLEM DID NOT FOLLOW. I CHECKED WATER TRAPS THERE                               WAS NO WATER. I BITE TESTED BOTH ADC'S AND MCDP AND                               NO FAULTS DISPLAYED. R AND R LEFT ADC OPS CHECK                                   GOOD AC OK FOR SERVICE
